Search Results

There are 125495 results for: content related to: The control variational method for beams in contact with deformable obstacles

  1. Effective boundary condition for a quasi-Newtonian viscous fluid at a slightly rough boundary starting from a Navier condition

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 95, Issue 5, May 2015, Pages: 527–548, F.J. Suárez-Grau

    Version of Record online : 25 NOV 2013, DOI: 10.1002/zamm.201300160

  2. Rigorous upscaling of rough boundaries for reactive flows

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 94, Issue 7-8, July 2014, Pages: 623–644, K. Kumar, M. van Helvoort and I.S. Pop

    Version of Record online : 28 MAY 2014, DOI: 10.1002/zamm.201200226

  3. Dynamic contact problem for a von Kármán–Donnell shell

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 93, Issue 10-11, October 2013, Pages: 733–744, I. Bock and J. Jarušek

    Version of Record online : 30 JAN 2013, DOI: 10.1002/zamm.201200152

  4. You have free access to this content
    Crack on the boundary of a thin elastic inclusion inside an elastic body

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 92, Issue 5, May 2012, Pages: 341–354, A. Khludnev and M. Negri

    Version of Record online : 1 MAR 2012, DOI: 10.1002/zamm.201100137

  5. Aggregation models with limited choice and the multiplicative coalescent

    Random Structures & Algorithms

    Volume 46, Issue 1, January 2015, Pages: 55–116, Shankar Bhamidi, Amarjit Budhiraja and Xuan Wang

    Version of Record online : 12 MAR 2013, DOI: 10.1002/rsa.20493

  6. Force-based derivation of exact stiffness matrix for beams onWinkler-Pasternak foundation

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 95, Issue 2, February 2015, Pages: 140–155, Suchart Limkatanyu, Nattapong Damrongwiriyanupap, Minho Kwon and Paitoon Ponbunyanon

    Version of Record online : 26 AUG 2013, DOI: 10.1002/zamm.201300030

  7. Quasistatic adhesive contact of visco-elastic bodies and its numerical treatment for very small viscosity

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 93, Issue 10-11, October 2013, Pages: 823–840, T. Roubíček, C.G. Panagiotopoulos and V. Mantič

    Version of Record online : 9 APR 2013, DOI: 10.1002/zamm.201200239

  8. Scaling relation for low energy states in a single-slip model in finite crystal plasticity

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 95, Issue 11, November 2015, Pages: 1174–1189, T. Schubert

    Version of Record online : 26 JUN 2014, DOI: 10.1002/zamm.201300213

  9. An entropy functional and explicit decay rates for a nonlinear partially dissipative hyperbolic system

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 95, Issue 5, May 2015, Pages: 469–475, A. Klar and O. Tse

    Version of Record online : 10 MAR 2014, DOI: 10.1002/zamm.201300275

  10. A new direct time integration method for the equations of motion in structural dynamics

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 94, Issue 9, September 2014, Pages: 757–774, J.T. Katsikadelis

    Version of Record online : 16 MAY 2013, DOI: 10.1002/zamm.201200245

  11. You have free access to this content
    Analysis of a dynamic electro-elastic problem

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 93, Issue 9, September 2013, Pages: 612–632, M. Barboteu, K. Kazmi, M. Sofonea and W. Han

    Version of Record online : 11 JAN 2013, DOI: 10.1002/zamm.201200113

  12. A two scale model for liquid phase epitaxy with elasticity: An iterative procedure

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 93, Issue 10-11, October 2013, Pages: 745–761, Ch. Eck, M. Kutter, A.-M. Sändig and Ch. Rohde

    Version of Record online : 2 JUL 2013, DOI: 10.1002/zamm.201200238

  13. Asymptotic decomposition in the problem of joined elastic beams

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 94, Issue 10, October 2014, Pages: 818–836, A.G. Kolpakov and I.V. Andrianov

    Version of Record online : 17 JUN 2013, DOI: 10.1002/zamm.201200278

  14. Closed form solution for an annular elliptic crack around an elliptic rigid inclusion in an infinite solid

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 92, Issue 11-12, November 2012, Pages: 882–887, B.M. Singh, J.G. Rokne and R.S. Dhaliwal

    Version of Record online : 5 JUL 2012, DOI: 10.1002/zamm.201100134

  15. Variational formulation of rate- and state-dependent friction problems

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 95, Issue 4, April 2015, Pages: 377–395, Elias Pipping, Oliver Sander and Ralf Kornhuber

    Version of Record online : 18 NOV 2013, DOI: 10.1002/zamm.201300062

  16. On the ∞-volume limit of the focusing cubic Schrödinger equation

    Communications on Pure and Applied Mathematics

    Volume 55, Issue 10, October 2002, Pages: 1231–1248, Brian C. Rider

    Version of Record online : 17 JUL 2002, DOI: 10.1002/cpa.10043

  17. Integral Properties of Non-Measurable Functions

    Journal of the London Mathematical Society

    Volume s1-21, Issue 4, October 1946, Pages: 283–290, H. Kestelman

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s1-21.4.283

  18. A solution of the non-uniqueness problem of the Dirac Hamiltonian and energy operators

    Annalen der Physik

    Volume 523, Issue 12, December 2011, Pages: 1008–1028, M. Arminjon

    Version of Record online : 15 NOV 2011, DOI: 10.1002/andp.201100166

  19. Boundary layers of the incompressible fluids for a permeable wall

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 91, Issue 1, January 2011, Pages: 68–84, X. Xie and C. Li

    Version of Record online : 19 AUG 2010, DOI: 10.1002/zamm.200900247

  20. A conservative box-scheme for the Euler equations

    International Journal for Numerical Methods in Fluids

    Volume 31, Issue 1, 15 September 1999, Pages: 149–158, Jean-Jacques Chattot

    Version of Record online : 14 SEP 1999, DOI: 10.1002/(SICI)1097-0363(19990915)31:1<149::AID-FLD960>3.0.CO;2-S